I was told that tramadol can cause seizures, but most people don't have any problems. It is a narcotic and it is possible to get addicted-but I think that you have to take it for a long time-it also depends on the dosage. I'm considered seizure prone. A med to prepare for a colonoscopy caused me to have seizures and the statin in all cholesterol meds caused me to have seizures. I also have sections of my colon and intestines that are hyperactive (seizures) that's in my health record like that with the parens. I was awake, no twilight, and the doctor told me that he needed to wait until my GI system calmed down. They took color pictures of it and gave them to me. I take a anti-seizure med for my stomach.
They both carry their potential side effects - Ibuprofen can cause stomach ulcers and must be taken with food, Tramadol can cause nausea and lethargy. Tramadol has the potential for addiction/dependancy, whilst Ibuprofen doesn't. If you want to know what medication to take to ease pain i would suggest you talk to a pharmacist or doctor as it would make a difference what pain you are wanting to treat.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2010 • 1 answer
Posted 6 Mar 2011 • 4 answers
Posted 16 Oct 2013 • 3 answers
Posted 23 Apr 2014 • 6 answers
Posted 6 Aug 2015 • 3 answers